Title

An Asymptotic-Numerical Method for a Time-Dependent Singularly Perturbed System with Turning Points

Document Type

Article

Publication Date

7-1996

Publication Title

Numerical Methods for Partial Differential Equations

Abstract

We use asymptotic analysis to construct a domain decomposition method for a time-dependent singularly perturbed system with turning points. Together with the other numerical techniques, we develop an algorithm, which can provide accurate and efficient numerical solutions for the system. © 1996 John Wiley & Sons, Inc.

Original Citation

Shao, S. and Chin, R. C. Y. (1996). An asymptotic-numerical method for a time-dependent singularly perturbed system with turning points. Numerical Methods for Partial Differential Equations, 12(4), 441–460. doi: 10.1002/(SICI)1098-2426(199607)12:4<441::AID-NUM3>3.0.CO;2-M

DOI

10.1002/(SICI)1098-2426(199607)12:4<441::AID-NUM3>3.0.CO;2-M

Volume

12

Issue

4